# SDR UALA2010061702141

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 47,550 hours, 17,364 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320911
- Condition: Noisy
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 COCKPIT WINDOW IS NOISY.  NOISE COMING FROM LOOSE SEAL. BECOMES NOISIER AS SPEED BUILDS. REPLACED COCKPIT WINDOW L3.
